, Volume 307, Issue 3, pp 629-673
Date: 24 Sep 2011

A KAM Theorem for Hamiltonian Partial Differential Equations with Unbounded Perturbations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish an abstract infinite dimensional KAM theorem dealing with unbounded perturbation vector-field, which could be applied to a large class of Hamiltonian PDEs containing the derivative ∂ x in the perturbation. Especially, in this range of application lie a class of derivative nonlinear Schrödinger equations with Dirichlet boundary conditions and perturbed Benjamin-Ono equation with periodic boundary conditions, so KAM tori and thus quasi-periodic solutions are obtained for them.

Communicated by G. Gallavotti
Supported by NNSFC, 973 Program (No. 2010CB327900), the Research Foundation for Doctor Programme, China Postdoctoral Science Foundation (No. 20100480553), China Postdoctoral Special Science Foundation (No. 201104236), Shanghai Postdoctoral Science Foundation (No. 11R21412000).